# SDR IPXA0M60618

- Difficulty date: June 5, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 67,570 hours, 10,091 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Location: Bs 1522-1542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LONGERON 46L SPLICE FITTING CRACKED BETWEEN STA 1522-1542.  REMOVED, FABRICATED AND INSTALLED LONGERON SPLICE FITTING.
